# SDR AALA20020009

- Difficulty date: January 6, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRES AT SIDE WALL.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
